# SDR HNAA9692468

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Part time: 12,621 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3444 - TLH - TPA - ON APPROACH INTO TPA, THE LANDING GEAR WAS SELECTED DOWN, NO RESPONSE.  THREE RED LIGHTS AND HANDLE LIGHT ILLUMINATED.  THE CREW CYCLED THE GEAR HANDLE AND THE GEAR CAME DOWN.  AIRCRAFT LANDED IN TPA WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
